RUS  ENG
Full version
JOURNALS // Trudy Instituta Matematiki i Mekhaniki UrO RAN // Archive

Trudy Inst. Mat. i Mekh. UrO RAN, 1998 Volume 5, Pages 174–182 (Mi timm473)

This article is cited in 1 paper

Functional analysis and its applications

On solvability of a spectral boundary value problem

S. I. Novikov


Abstract: The problem mentioned in the title arises in the theory of $n$-widths of function classes defined by linear differential operators. The existence of spectral functions and spectral values is proved for the periodic boundary conditions.

UDC: 517.5+517.9

MSC: 41A46, 34B15

Received: 11.06.1996



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025